Indian Journal of Dental ResearchIndian Journal of Dental ResearchIndian Journal of Dental Research
HOME | ABOUT US | EDITORIAL BOARD | AHEAD OF PRINT | CURRENT ISSUE | ARCHIVES | INSTRUCTIONS | SUBSCRIBE | ADVERTISE | CONTACT
Indian Journal of Dental Research    Login  |  Users online: 58

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size         

  Article Access Statistics

Year : 2010 | Volume:  21 | Issue Number:  1 | Page:  23-29

ORIGINAL RESEARCH

Tensile properties of orthodontic elastomeric ligatures
Ahrari F, Jalaly T, Zebarjad M

Number of times this article was viewed 2514
Number of times this article has been printed  from the site 105
Number of times this article was emailed to others 7
Remarks given by readers [ Read ] 0

 

  Search 
  My Preferences 
 Back To Article

  Submit article online
  Get Email Alerts
  Join IJDR as referee
  Most popular articles